MathSciNet Relay Station
MathSciNet bibliographic data
MR628660 (83c:14032) 14K99 (16A39)
Auslander, L.; Tolimieri, R. A matrix free treatment of the problem of Riemann matrices. Bull. Amer. Math. Soc. (N.S.) 5 (1981), no. 3, 263–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement